# SDR ABXA9600663

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 4
- Part time: 50,168 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NR 4 ENGINE C1 COMPRESSOR BLADE HAD RUBBED A .75 BY 2.25 INCH HOLE; HOUSING BETWEEN C1 AND C2 HAD A .25 BY 3 INCH GAP, BOTH AT THE 4 O'CLOCK POSITION.  THREE ENGINE FERRIED AIRCRAFT BACK TO ILN.  REPLACED NR 4 ENGINE IAW JOB CARD J7002.
